Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 20, 2014, 09:04:10 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650038
  • Total Topics: 49618
  • Online Today: 168
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Anyone with Grover's and HIV:  (Read 1160 times)

0 Members and 1 Guest are viewing this topic.

Offline jm1953

  • Member
  • Posts: 262
Anyone with Grover's and HIV:
« on: April 15, 2010, 03:12:39 PM »
Hey members,

All of us have posted a host of topics of skin problems.  I know I have.  But one of the worst that is showing its ugly side is Grover's.  Many don't know of it, but it is a cursed transient disease of the skin.  Kind of like having the measles on your upper extremities. Can last from six months to year, sometimes much longer, comes and goes due to triggers.  One of mine we think might be food.

Grover's kind of mimic's itself as folliculitis at first, but then can affect your back or entire trunk with itchy red bumps.  If nothing else, some people on the forum may want to explore if there rashes are due to Grover's.  It is rare, mainly occurring in men over 50, but many women are affected as well.

A good cite for skin problems is the Skin Cell Forum.  On the home page look under General Skin Complaints or type your problem in the search box.  I have found many Grover sufferer's there, and since there is no cure or no real treatment except by trial and error, we share all the time what works and what doesn't with each other.

Just wondered if anyone suffers with HIV and Grover's so we can commiserate.

Take Care,

JM
Positive 25 years. 7/21/2012 Current CD 4: 780 Viral load: less than 50. 38 to 40%
Current drug regimen, Isentress, , Emtriva, Sustiva Wellbutrin, Klonipin, Allegra, Ambien, Testosterone, Nandrolone, Vicodin, Benedryl, Aspirin, lots of vitamin supplements.

Offline Hellraiser

  • Member
  • Posts: 4,143
  • Semi-misanthropic
Re: Anyone with Grover's and HIV:
« Reply #1 on: April 15, 2010, 08:00:32 PM »
This sounds a LOT like what I'm dealing with still.  I have a slightly red rash on very specific areas, and it itches slightly, but I'm not over 50 (I just look it).  Is it more common in people under 50 who are hiv+?  I've kind of oscillated between thinking I have Sebbhoric Dermatits or Folliculitis, but I don't really think it's either of them.

Offline jm1953

  • Member
  • Posts: 262
Re: Anyone with Grover's and HIV:
« Reply #2 on: April 16, 2010, 01:00:32 PM »
Generally Grover's hits men 50 and over, but a lot of women get it as well.  Certainly people with immune damaged systems may be more susceptible, but the thought is it is caused by continuous sun damage, and I have lived in the sun most of my life.  Especially in Hawaii.  I have folliculitis too, but there is a difference.  The pain and itching can be excruciating.  Usually it affects the trunk area of the body, for me my back.

You might want to have it checked out, or go on Skin Cell Forum and look around to see if anything matches your symptoms.  There are many threads and members.

To me you look great, like you are in your 30's.

Write me and let me know how you are doing.

JM
Positive 25 years. 7/21/2012 Current CD 4: 780 Viral load: less than 50. 38 to 40%
Current drug regimen, Isentress, , Emtriva, Sustiva Wellbutrin, Klonipin, Allegra, Ambien, Testosterone, Nandrolone, Vicodin, Benedryl, Aspirin, lots of vitamin supplements.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.